2019
Том 71
№ 1

All Issues

Construction of asymptotic solutions of high-order partial differential equations with two space variables and nonlinear boundary conditions

Hoang Van Da

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 38 (1986), no. 4, pp 455-458.

Citation Example: Hoang Van Da Construction of asymptotic solutions of high-order partial differential equations with two space variables and nonlinear boundary conditions  // Ukr. Mat. Zh. - 1986. - 38, № 4. - pp. 527–531.

Full text